Show simple item record

dc.creatorKumar, Surendra
dc.date2017-10-01
dc.date.accessioned2019-05-03T12:36:48Z
dc.date.available2019-05-03T12:36:48Z
dc.identifierhttp://revistas.ufro.cl/ojs/index.php/cubo/article/view/1625
dc.identifier.urihttp://revistaschilenas.uchile.cl/handle/2250/84351
dc.descriptionThis paper deals with fractional optimal control for a class of semilinear stochastic equation in Hilbert space setting. To ensure the existence and uniqueness of mild solution, a set of sufficient conditions is constructed. The existence of fractional optimal control for semilinear stochastic system is also discussed. Finally, an example is included to show the applications of the developed theory.en-US
dc.formatapplication/pdf
dc.languageeng
dc.publisherUniversidad de La Frontera. Temuco, Chile.en-US
dc.relationhttp://revistas.ufro.cl/ojs/index.php/cubo/article/view/1625/1476
dc.sourceCUBO, A Mathematical Journal; Vol. 19 Núm. 3 (2017): CUBO, A Mathematical Journal; 01–14es-ES
dc.sourceCUBO, A Mathematical Journal; Vol 19 No 3 (2017): CUBO, A Mathematical Journal; 01–14en-US
dc.source0719-0646
dc.source0716-7776
dc.titleThe Solvability and Fractional Optimal Control for Semilinear Stochastic Systemsen-US
dc.typeinfo:eu-repo/semantics/article
dc.typeinfo:eu-repo/semantics/publishedVersion


This item appears in the following Collection(s)

Show simple item record